2 doctors weighed in:

I take blood pressure medication, however, my blood pressure is 130/85 roughly. I have been recently getting a little dizzy lately when I stand up. ?

2 doctors weighed in
Dr. David Shenouda
Internal Medicine - Cardiology
1 doctor agrees

In brief: Orthostatic changes

You may have orthostatic hypotension.
This may occur even with normal resting blood pressure. Talk with your doctor about checking "orthostatic vitals". An alternative medication, compression stockings or better hydration may be in store.

In brief: Orthostatic changes

You may have orthostatic hypotension.
This may occur even with normal resting blood pressure. Talk with your doctor about checking "orthostatic vitals". An alternative medication, compression stockings or better hydration may be in store.
Dr. David Shenouda
Dr. David Shenouda
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors